# SDR UALA2013061704187

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 45,159 hours, 17,512 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL AFT OF DOUBLE DRAINS ON FWD FUSELAGE L/E EXPOSED AND SCREW PULLING THRU-POS DELAMINATED.  APPLIED SPEED TAPE IAW MT 53-00-02, PANEL MUST BE REPLACED WITHIN 300 HOURS.
